# SDR VNAA0109017

- Difficulty date: September 26, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 15,654 hours, 13,856 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 50 KNOTS THE CREW RECEIVED A BLEED VALVE SHUT OFF AND APU SHUT OFF VALVE CAS MESSAGE AND ABORTED TAKEOFF.  AS THE CREW CLEARED THE RUNWAY THE MESSAGE CLEARED AND FLIGHT 4177 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4177 THEN DEPARTED WITH NO FURTHER INCIDENTS.
